Next Article in Journal
A Surrogate Model-Based Hybrid Approach for Stochastic Robust Double Row Layout Problem
Next Article in Special Issue
Regularities in Ordered n-Ary Semihypergroups
Previous Article in Journal
Delay in a 2-State Discrete-Time Queue with Stochastic State-Period Lengths and State-Dependent Server Availability and Arrivals
Previous Article in Special Issue
Global and Local Behavior of the System of Piecewise Linear Difference Equations xn+1 = |xn| − ynb and yn+1 = xn − |yn| + 1 Where b ≥ 4

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1710

Article: Some Properties of Euler’s Function and of the Function τ and Their Generalizations in Algebraic Number Fields
Authors: by and
Link: https://www.mdpi.com/2227-7390/9/15/1710

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop